# SDR CALA2025061605571

- Difficulty date: June 15, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 123,563 hours, 18,909 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Module
- Part number: 417T4201220
- Condition: Faulted
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXYGEN MASKS DEPLOYED AT SEAT 11F RESTOWED PAX 02 MASKS ABOVE SEAT 11F REF AMM 35-21-15-532-150-001.
